# SDR 2006FA0000867

- Difficulty date: August 18, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N719D
- Make and model: Cessna 525
- Aircraft serial: 5250075
- Engine: Wilint FJ44
- System (JASC): 2400 · Electrical Power System
- Part: Support Bracket
- Part number: 635A050
- Condition: Cracked
- Location: Attenuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE LT AND RT ATTENUATOR ACTUATOR LOWER SUPPORT BRACKETS TO BE CRACKED.  THESE BRACKETS HAVE BEEN REPLACED BY ACCOMPLISHMENT OF SB AT PRIOR DATE.  WE HAVE REPEATEDLY FOUND THESE BRACKETS.  CRACKED AGAIN AND AGAIN AFTER THEY ARE REPLACED BY THE SB.  CUSTOMERS OF HAVEING CHANGE THE BRACKETS OVER AND OVER WHEN THE SB WAS SUPPOSED TO BE ADDRESSING THE PROBLEM WITH NEWER, IMPROVED BRACKETS.  RECOMMEND THE OEM STRENGTHEN THE REPLACEMENT BRACKETS.  (K)
